Kodai Mathematical Journal

On homotopy invariance of the solvability of nonlinear variational inequalities

Norimichi Hirano

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 8, Number 3 (1985), 277-284.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138037095

Digital Object Identifier
doi:10.2996/kmj/1138037095

Mathematical Reviews number (MathSciNet)
MR0806878

Subjects
Primary: 58E35: Variational inequalities (global problems)
Secondary: 47H05: Monotone operators and generalizations 49A29 90C48: Programming in abstract spaces

Citation

Hirano, Norimichi. On homotopy invariance of the solvability of nonlinear variational inequalities. Kodai Math. J. 8 (1985), no. 3, 277--284. doi:10.2996/kmj/1138037095. https://projecteuclid.org/euclid.kmj/1138037095


Export citation

References

  • [1] V. BARBU AND Th. PRECUPANU, Convexity and optimization in Banach spaces, Editura Academiei R. S. R., Bucharest, 1975.
  • [2] F. E. BROWDER, Nonlinear variational inequalities and maximal monotone mappings in Banach spaces, Math. Ann., 183 (1969), 213-231.
  • [3] F. E. BROWDER, Nonlinear Operators and Nonlinear Equations of Evolution in Banacn spaces, Proceedings of Symposia in Pure Mathematics, XVIII (2), 1976.
  • [4] F. E. BROWDER, Fixed point theory and nonlinear problems, Bull. Amer. Math. Soc, 9 (1983), 1-41.
  • [5] J. DIESTEL, Geometry of Banach spaces, Lecture note in Mathematics, Springer Verlag 485 (1975).
  • [6] N. HIRANO AND W. TAKAHASHI, Existence theorems on unbounded sets in Banach spaces, Proc. Amer. Math. Soc, 80 (1980), 647-650.
  • [7] R. T. ROCKAFELLAR, Convex functions, monotone operators and variational inequalities, Theory and Applications of Monotone Operators, Oderisi, Gubbio, 1969, 35-65.
  • [8] G. STAMPACCHIA, Variational inequalities, Theory and Applications of Monotone Operators, Oderisi, Gubbio, 1969, 20-34.
  • [9] W. TAKAHASHI, Nonlinear variational inequalities and fixed point theorems, J. Math. Soc. Japan, 28 (1976), 168-181.